Institute of Mathematics and Mechanics
Azerbaijan National Academy of Science

Mamedov Farman Imran

The list of publications at the 5 years published

  1. Mamedov F.I. and Mamedova M.M. A Hardy type general inequality in L p(.) with decreasing exponent Transactions of NAS of Azerbaijan, 33(1), pp. 45-50. (2013)
  2. Mamedov F.I. and Mamedova M.M. A necessary and sufficient condition for Hardy’s operator in L p(.) (0,1), Mathematische Nachrichten, doi: 10.1002/mana.201200291, (2013)
  3. Mamedov F.I. On Hardy inequality in variable exponent Lebesgue spaces L p(.) (Azerbaijan Journal of Mathematics, 2(1), 96–106 (2012).
  4. Mamedov F.I. and Amanov R.A. On the removable singularity of the solutions of nonlinear elliptic equations. Proceedings of IMM of NAS of Azerbaijan, 37(1), pp. 95-110 (2012)
  5. D. Cruz-Uribe and Mamedov F.I. On a general weighted Hardy type inequality in the variable exponent Lebesgue spaces. Revisto Mathematica Complutence, 25 (2), 335-367 (2012).
  6. Mamedov F.I. and Zeren Y. On equivalent conditions for the general weightede Hardy type inequality in the space L p(.) , Zeitschrift für Analysis und ihre Anwendungen 31(1), 55–74 (2012), doi: 10.4171/zaa/1448.
  7. Mamedov F.I., Quliyev A. and Mirheydarli M. On Carlson’s type removability test for the degenerate quasilinear elliptic equation, International Journal of Differential Equations, 2011, 23 pages, doi:10.1155/2011/198606 (2011).
  8. Mamedov F.I.and Ibragimov T., A mean value theorem approuchto the removable sets of parabolic equations, Transactions of NAS of Azerbaijan, 31(4), 103-120 (2011)
  9. Mamedov F.I. and Zeren Y. On a two-weighted estimation of maximal operator in the Lebesgue space with variable exponent, Journal of Mathematical Sciences. 173 (6), 701-717 (2011).
  10. Mamedov F.I. and Harman A., On a Hardy type general weighted inequality in spaces L p(.) Integral Equations and Operator Theory. 66 (4), 565-592 (2010).
  11. Mamedov F.I.and Ibragimov T, On the behavior of some nonlinear degenerating ellliptic inequalities, Differential Equations, 46 (5), 707-717 (2010).
  12. Mamedov F.I. and Harman A., On boundedness of weighted Hardy operator in L p(.) and regularity condition, Journal Inequal. and Appl.,Volume 2010, Article ID 37951, 14 pages
  13. Mamedov F.I. and Zeren Y., On a two weighted estimation of maximal operator in the Lebesgue spaces with variable exponent, Anali di Mathematica Pure ed Applicata., 190 (2), 263-275 (2011).
  14. Mamedov F.I. and Harman A On the removability of isolated singular points for degenerating nonlinear elliptic equation, Nonlinear Analysis: Theory, Methods & Applications, 71 (12),
    6290-6298 (2009).
  15. Mamedov F.I. and Harman A, On a weighted inequality of Hardy type in spaces, Journal Mathematical Analyzes and Application, 353 (2), 521-530 (2009).
  16. Mamedov F.I. and Amanov R.A., On some nonunıform cases of the weıghted Sobolev and Poıncare ınequalıtıes, St. Petersburg Matematical Journal (Algebra & Analize), 20 (3), 447-463 (2009).
Statistics on COVID-19 in Azerbaijan
  • Infected with the virus


  • Healed


  • Newly infected


  • Active patient


  • The state of death


  • Tested


Useful links